# SDR IPXA2024061378001

- Difficulty date: May 2, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,811 hours, 8,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 111U100716
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION ON CENTER WING TANK REAR SPAR WEB NEAR JETTISON PUMP AT STA 1240 LBL 90. (REPAIR). REAPIR REPAIR I.A.W EO-90498-REQ1 REV.1 AND EI NO.F2024A57M-1260 REV.1.  REVIEWED
